# SDR SWAA2021072842798

- Difficulty date: January 6, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 44,568 hours, 24,755 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR T/ E DEFLECTION CONTROL RIB PANEL WEB SEAL FITTING CRACKED INB MKD DOT 60-013 / REMOVED AND INSTALLED WEB SEAL FETTING AND WEB AT LEFT WING SPAR T/E DEFLECTION CONTROL RIB IAW B737-700 51-40-02-0G-0
